# SDR ASAA2017021219975

- Difficulty date: February 12, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Gouged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FOUND DENTED BS 1016, WL 232.5.  APPEARS TO HAVE GOUGES AT BOTTOM OF DENT.  ACFT GROUNDED.  DAMAGE BLENDED OUT, AND FOUND OUT OF LIMITS, TRIMMED OUT AREA,  FABRICATED A REPAIR, ALODINED, PRIMED AND INSTALLED IAW SRM 53-70-01-2R-1.
